# SDR EE4Y2021122414716

- Difficulty date: December 24, 2021
- Submitted: December 24, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 02556
- Aircraft time: 47,515 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: D5347715020200
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A VISUAL INSPECTION PER TASK CARD Nº: 534107-01-1-001_PL-OP-UP/0), IT WAS FOUND AT ,SECTION 16/17, AFT CARGO COMPARTMENT AT STRG-39R LEVEL BETWEEN FR 55A AND FR59 LOWER DOOR SILL UPPER FLANGE AND ATTACHED FITTINGS WITH CORROSION. DUE THIS FACT DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL, UNDER DOSSIER 80984059 AND GUIDELINES AS STATED IN COOPESA ENGINEERING ORDER NO. COOPESA COO-EO-2021-14321. FOR ADDITIONAL DETAILS SEE COOPESA JOB A1K273 ITEM 1-100
